# SDR ABXA200812160270

- Difficulty date: December 10, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 65,245 hours, 30,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  RE-PINNED CONNECTOR D9084P, PIN NR 9 RELOCATED TO PIN SLOT NR 13.  REFERENCE WIRE NR WT84-8020-16 IAW B767 WDM 33-51-14.
